MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA GLIDESHEATH SLENDER; INTRODUCER, CATHETER

TERUMO CORPORATION, ASHITAKA GLIDESHEATH SLENDER; INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Material Too Rigid or Stiff (1544)
Health Effect - Clinical Code Pseudoaneurysm (2605)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D6: implanted date: device was not implanted d7: explanted date: device was not explanted the actual device was not returned; therefore, an evaluation of the actual device was unable to be conducted.A review of the device history record and the shipping inspection record of the product code/lot# combination was unable to be conducted due to the unknown lot number.The same user facility reported similar events.This report is for the third device, see mdrs: 9681834-2017-00272 and 9681834-2017-00273 for the first and second device.With no device return the exact cause of the reported event cannot be definitively determined based on the available information.Ifu for this product has the instructions as follows: advance or withdraw the mini guide wire slowly.If resistance is met, do not advance or withdraw the mini guide wire until the cause of resistance is determined.Terumo medical products (tmp) (importer) registration no.2243441 is submitting this report on behalf of ashitaka factory of terumo corporation (manufacturer) registration no.9681834.Exemption number e2015022.
 
Event or Problem Description
The user facility reported they used to use 20-1060 and switched to the slender.They believe the.021" wire in the slender kit is stiffer.They have experienced a few pseudo aneurysms in the past months and attribute it to the stiffer wire or the vasc band.All of the patients recovered and no surgery was needed.The procedure was successful.

Brand Name
GLIDESHEATH SLENDER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, shizuoka 418
JA  418
MDR Report Key7178443
Report Number9681834-2017-00274
Device Sequence Number1261299
Product Code DYB
UDI-Device Identifier04987350718068
UDI-Public04987350718068
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K142183
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberRM*RS6F10PA
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2017
Initial Report FDA Received Date01/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;